Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
inndem

Onset Of Side Effects

Recommended Posts

Lips started getting dry after 2 or 3 days, the skin on my face and forehead maybe a day later, and then an outbreak of whiteheads on my chin (at least 50 of them) after 5 days.

9 days in and the whitehead outbreak seems to have ceased for now but the lips and skin are still pretty dry. Lips especially bad - I'm using vaseline at least 4 times a day. I don't know if there's more to come in my "initial outbreak" (I hope not).

Of course, I'm probably not the best person to answer this, being such a small length of time into my medication.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×